# SDR 98FDEA00107

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER UPPER REAR SPAR CAP FWD BARREL NUT HOLE HAS A 1 INCH LONG CRACK INDICATION ON THE FWD EXPOSED FACE.  THE CRACK IS ONE INCH DOWN AND MARKED.  REF WORK CARD 8551073310BPC SEQ 269.  *S/D*  REPLACED SECTION OF REAR UPPER SPAR CAP PER EA 8-5510-35976.
